# SDR AALA2018122719005

- Difficulty date: December 19, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 25,324 hours, 20,847 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17000681411
- Part serial: 19000058
- Condition: Leaking
- Location: Cockpit
- Part time: 25,324 hours, 20,847 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HISSING AND WHISTLING SOUND FROM CAPTAIN`S SIDE COCKPIT WINDOW AT 36,000 FT AND AGAIN AT 29,000 FT.  THE AIRCRAFT WAS GROUNDED.  DURING PRESSURIZATION CHECK,  FOUND DIRECT VIEW WINDOW LEAKING BETWEEN GLASS AND SEAL.  REPLACED THE WINDOW IAW AMM 56-12-00.  NO LEAKS NOTED DURING PRESSURIZATION FUNCTIONAL CHECK.  OK FOR SERVICE.
